BibTeX record: journals/apal/BaazL99

download as .bib file

@article{DBLP:journals/apal/BaazL99,
  author    = {Matthias Baaz and
               Alexander Leitsch},
  title     = {Cut Normal Forms and Proof Complexity},
  journal   = {Ann. Pure Appl. Logic},
  volume    = {97},
  number    = {1-3},
  pages     = {127--177},
  year      = {1999},
  url       = {http://dx.doi.org/10.1016/S0168-0072(98)00026-8},
  doi       = {10.1016/S0168-0072(98)00026-8},
  timestamp = {Fri, 01 Jul 2011 13:42:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/apal/BaazL99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}